# SDR FDEA201002230494

- Difficulty date: February 23, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N314FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48312
- Aircraft time: 51,382 hours, 16,227 cycles
- Engine: Ge CF650C2
- Engine time: 71,078 hours, 18,147 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Clamp
- Part number: 34H40500
- Condition: Loose
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

BASED ON MX REPORT, DECIDED TO  GIVE A LITTLE EXTRA TIME FOR ACCELERATION . IT WAS NECESSARY TO GO FULL QUADRANT TO GET CLOSE TO TAKEOFF POWER. WHEN THE AUTOFLIGHT TILE WAS PRESSED ENG 1 AND 2 REACHED TAKEOFF POWER, ENG NR 3 WAS LAGGING  ABOUT 15 PERCENT BELOW POWER REQUIRED BY THEN.  WE  WERE ABOUT 3000FT DOWN THE RWY AND DECIDED TO  REJECT THE TAKEOFF.  NOTE ENG 3 HAS BEEN RUNNING CONSISTENTLY 100-120 DEG CENTIGRADES HIGHER THAN  ENG NR 1 AND NR 2 AT GROUND IDLE.  INTERROGATE CFD'S FOUND FAULT CODE " 361033 PRV REGULATOR LOW FAULT " AND " 361031 FAV NOT CLOSING FAULT". FOLLOWED FIM FAULT CODE 36-10-12  OPEN NR 3 ENG COWLINGS AND T/R'S FOUND CLAMP LOOSEN AND OUT OF PLACE WITH BIG GAP ON PNEUMATIC DISCHARGE DUC
